# SDR 01FDEA00595

- Difficulty date: July 25, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 33,991 hours, 24,572 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFT T/O GEAR WOULD NOT RETRACT SYS 1, SYS 2 OK.  GOT WARNING, ATS PITCH TRIM PRESS AND PITOT HEAT FAULTS.
